# SDR KBM2003F00107

- Difficulty date: November 19, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Aircraft time: 13,413 hours
- Engine: Allsn 250C20
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 11010214
- Condition: Frayed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT OUTBOARD SEATBELT FRAYED.  INSTALLED REPAIRED SEATBELT ASSY.
